MAUDE Adverse Event Report: J DENTAL CARE S.R.L. JDEVOLUTION PLUS; JDEVOLUTION PLUS DENTAL IMPLANT

J DENTAL CARE S.R.L. JDEVOLUTION PLUS; JDEVOLUTION PLUS DENTAL IMPLANT
Catalog Number EV37115:
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 01/02/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The dhr for lot 01-04-23-8024 was reviewed, and no evidence of defects or non-conformities was identified for the product under complaint.The results of the investigation confirm that both the manufacturing and sterilization processes are in compliance.Quality control procedures ensure that batches meet the necessary specifications before distribution.
 
Event or Problem Description
Implant ev37115: was inserted in position 35 on (b)(6)2025.The patient (female sex, age 77) had no special clinical conditions.Insertion was performed with contra-angle using an end torque of 35 ncm.During the submerged healing period, there was failure to osseointegrate the implant, which was therefore subsequently removed.At the time of removal, the patient felt pain.

Brand Name
JDEVOLUTION PLUS
Common Device Name
JDEVOLUTION PLUS DENTAL IMPLANT
Manufacturer (Section D)
J DENTAL CARE S.R.L.
via dino campana 2
modena, 41123
IT  41123
MDR Report Key21363187
Report Number3013264549-2025-00001
Device Sequence Number12871283
Product Code DZE
UDI-Device Identifier08055510170080
UDI-Public08055510170080
Combination Product (Y/N)N
PMA/510(K) Number
K143142
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberEV37115:
Device Lot Number01-04-23-8024
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/12/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexFemale